# SDR DXTA2022041560290

- Difficulty date: April 14, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N414QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500441
- Aircraft time: 3,794 hours, 2,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN DOOR HARD TO OPEN AND CLOSE. NEED TWO HANDS.  /// CORRECTIVE ACTION /// GAIN ACCESS TO TOP STEP AND CLEAN DEBRIS AS NECESSARY. CLEANED AND LUBED MED PINS REF EMB505 AMM 52-11·21. OPERATIONAL CHECK OF MED OPEN AND CLOSE GOOD.
